# SDR SWIA202266688

- Difficulty date: September 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1144.00 IN AFT EQUIPMENT BAY HAS CHAFING WEAR FROM HYDRAULIC LINE. FLAGGED     (C-CHECK RO 10/29/2022)     / REPAIRED FRAME FS1144.00 CHAFING WEAR REF REO 690-53-61-1120 REV -- DATED 2022-10-04 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY SEE CONTINUATION FOR WORK PERFORMED
